Recently, I have started having the following symptoms: Faint heartbeat, low blood pressure, constant headcaches, occasional dizziness, and a odd tingle in my hands, feet , and head. The weird tingle isn't constant, it just comes in waves. I noticed that when they happen, (this is kind of hard to describe, but I will do my best) in a low light situation, I will notice that everything kind of lights up a bit. I assume it's because not enough blood was getting around, so my eyes were simply reacting to that. Any fast movements, or added stress on my heart, can trigger this, but the faint heartbeat and low blood pressure are constant.
Have you had a complete work-up from a cardiologist, because if not I'd highly recommend it? What about having your iron & ferritin levels tested, as low levels of iron can cause headache and dizziness. You may have low blood volume. Please go into a cardiologist!
Welcome to the MedHelp forum!
The symptoms could be due to heart related problems, GERD, compression of spinal nerves in the cervical region. The symptoms can also be due to hormonal disturbances, thyroid problems or due to diabetes. It is difficult to comment beyond this at this stage. Of all these conditions possibility of heart related problems are the most serious and should be eliminated first.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.